# SDR UALA2011121606923

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,936 hours, 13,614 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Defective
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION & RECEPTION ARE INOP, WEAK, GARBLED INTERMITTENT, ETC.  AT ALL CREW STNS. (1 = L HF, 2 = R HF) CREW COMMENTS:  UNABLE TO XMIT.  CAN RECEIVE OK.  LONG SIDE TONE WHEN TUNING.  COMPLIED WITH MEL.  REMOVED AND REPLACED RIGHT HF TRANSCEIVER.
